New Here. Getting Fatter and Fatter

Status
Not open for further replies.

Hard Hat

New member
Joined
Oct 1, 2013
Messages
1
Diagnosis
05/2003
Country
CA
State
AB
Hi Everyone. New to the site. Confirmed Fibro Victim for 10 years but managing day by day. I quit taking so many baths and it helps me to accept the pain rather than hide behind it! Just wondering if there is anyone out there (Canada) who is on an anti-depressant, pain killer et al that causes you to LOOSE WEIGHT? My antidepressants cause WEIGHT GAIN & I am having a tough time battling the bulge:confused:! Thank you for your input!
 

1sweed

Moderator
Joined
Feb 4, 2013
Messages
1,956
Reason
DX FIBRO
Diagnosis
01/1995
Country
US
State
Pennsylvania
Welcome to the forum Hardhat.
I don't know the answer to your question about antidepressants as I do not use them anymore. But your right they do cause weight gain. In fact lots of medications we all use have that side affect. I am sure others here will be able to give you some advice on that topic.

Be sure to read through the different forum topics and I am sure you will pick up a few coping skills along the way. Even I found a few new ones to try. Ask questions and give answers, posting anywhere you like in the forum. Hope you enjoy coming here. :)
 
Status
Not open for further replies.
Top